# SDR 07FDEA01067

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 65,895 hours, 21,638 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NBA604724
- Part serial: AQ0017
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR F/O OPEN WINDOW 90KTS.  OPEN AND RECLOSED WINDOW LOCKED AND LATCHED A/C OK TO CONTINUE.
